# SDR UIEA2014070300311

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 48,478 hours, 7,423 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Obstructed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON ENTERING RUNWAY TILLER LOCKED HARD RT EXCESSIVE FORCE WAS NEEDED TO CTR THE TILLER.  A LOUD SNAP WAS HEARD, FOUND DIMPLE WASHER CATCHING FIRST OFFICERS TILLER.  R & R SCREW & WASHER BEHIND FIRST OFFICERS TILLER.  COSMETIC PANEL NOSE GEAR & BODY GEAR STEERING SYS OPERATIONS NORMAL IAW AMM 32-51-00 & 32-53-00 GENERAL VISUAL INSPECTION FOUND NO DEFECTS.
